# SDR DALA2015031002058

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 59,825 hours, 20,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1480-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT SIDE PLATE CORRODED ON UPPER AND LOWER SURFACES FROM STA 1480 THROUGH 1520.  AREA PREVIOUSLY BLENDED.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  REPLACED SIDE PLATE IAW SRM. 1854823.
